# SDR HEEA085073

- Difficulty date: February 27, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N217UC
- Make and model: Bolkms BK117A1
- Aircraft serial: 7152
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Part number: 230331141
- Condition: Failed
- Location: Starter Gen
- Part time: 13,530 hours
- Component: Starter Gen
- Component part number: 23032048
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER-GENERATOR WON'T START. REPLACED 4 EACH BRUSHES DUE TO WORN.  REPAIRED.
